MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8486
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two clearlink non-dehp solution sets were unable to be primed.The event occurred during priming with unspecified lipids, described as "50 grams in 250 mls".The reporter stated that the check valve was inverted and tapped, the bag was not initially squeezed but after the lipid stopped flowing at the filter the bag was then squeezed.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: two (2) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.During the decontamination of the sets, lipids were observed dried and blocking the filter.The samples were decontaminated.Functional testing including pressure and clear passage under water testing was performed, and the devices were found to operate per specification.The sets were then primed.During priming, no flow was observed through the filter of one device, and the other device primed without any difficulty.The reported condition was verified for one device.The cause of the condition was not determined.The reported condition was not verified for the second device.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9878779
Report Number1416980-2020-01711
Device Sequence Number3419100
Product Code FPA
UDI-Device Identifier00085412074764
UDI-Public(01)00085412074764
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8486
Device Lot NumberR18G05079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1